# SDR QXEA2015060800300

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,648 hours, 21,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 176-196
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

13 RIVETS IN STR 24P BETWEEN FRAMES X176 AND X196 HAVE CORRODED SHOP HEADS. COMPLETED FORM M-184.  REMOVED 13 EA, RIVETS FROM STR 24P, REF SRM 51-42-05. RIVETS INSTALLED ON JOB 5414521, OP 251.  STRINGER 24P BETWEEN FS X176.0 TO FS X196.0, REPAIRED ON JOB 5414521, OP 251.
